# SDR FXGA201208071253

- Difficulty date: August 7, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 49,998 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCING RING CRACKED AT CENTER WING SECTION REPAIRED PER EO INSTRUCTIONS.
